# SDR USAA2013080900004

- Difficulty date: August 7, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 10,798 hours, 5,491 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lavatory Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM SMOKE LAVATORY SMOKE.  FWD LAV HAD SMOKE ALARM.  ECAM CLEARED AFTER 20 SECONDS.  F/A REPORTED NO SMOKE IN LAVATORY.  NOTED BY MX, NO FAULT FOUND.
